# SDR EY2R9600118

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C93
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BLADE SOCKET UNDER WELCH PLUG CRACKED
